Statistical cluster points and turnpike theorem in nonconvex problems

Mamedov, Musa A and Pehlivan, Serpil 2001, Statistical cluster points and turnpike theorem in nonconvex problems, Journal of mathematical analysis and applications, vol. 256, no. 2, pp. 686-693, doi: 10.1006/jmaa.2000.7061.

Attached Files
Name Description MIMEType Size Downloads

Title Statistical cluster points and turnpike theorem in nonconvex problems
Author(s) Mamedov, Musa A
Pehlivan, Serpil
Journal name Journal of mathematical analysis and applications
Volume number 256
Issue number 2
Start page 686
End page 693
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2001-04-15
ISSN 0022-247X
Keyword(s) turnpike
bounded path
statistical cluster point
nonconvex function
multivalued mapping
Language eng
DOI 10.1006/jmaa.2000.7061
Indigenous content off
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical and Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2001, Academic Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30127566

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 48 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 15 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 19 Jul 2019, 14:25:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.